Fast relief from congestion, nasal secretions and coughs associated with common cold and upper respiratory conditions. Relieves aches and pains associated with colds & flu. Reduces fever.
Each caplet contains:Acetaminophen 325 mgDextromethorphan HBR 10 mgGuaifenesin 100 mgPhenylephrine HCl 5 mg